Jump to content

skinnie

Member Since 16 Oct 2010
Offline Last Active Aug 24 2014 01:17 PM

Posts I've Made

In Topic: My Toddler Aggravates My Acne

18 July 2014 - 02:21 AM

I have a baby brother who jumps all over me but I don't think he causes me any acne. Even if he did, I wouldn't stop him from doing so. I would honestly say that the bp has done what it can do. If your acne isn't all gone, I would go to the derm. BP is a really good supplement in my opinion, but no med works alone. and if bp requires that you refuse affection from your child -- that's honestly an issue of medication/treatment clashing with lifestyle. I've seen people post about being concerned going camping or traveling and other things because of acne/elaborate treatments. But honestly, if you have to get that elaborate...it's just not worth it. You're still letting acne rule your life. Go to the derm and keep using bp  but alternate with whatever she prescribes you. 


In Topic: It's Only Getting Worse (14 Progress Pictures)

07 July 2014 - 03:27 PM

If you're looking for dietary changes, definitely cut down on sugar, white bread, and milk. Eat carbs with a high fiber to carb ratio. 


In Topic: Mild-Moderate Acne For 7 Years. I Need Any Advice/opinions

07 July 2014 - 07:51 AM

You have a good base regimen, obviously. It's something to lean on, so to speak. You can try adding in one product and see if that does anything for you. If it irritates you too much or breaks you out, you know that it's that product. Then move on. Try experimenting. I didn't get completely clear with just tazorac. I had to add in benzyl peroxide, salicylic acid, and a clarisonic for that. But the tazorac does most of the heavy lifting! In your case, the retin-a-micro probably does most of the heavy lifting. Don't experiment with multiple products though. Wait two months between adding new products to allow yourself time to judge whether the product is effective or not. 


In Topic: It's Only Getting Worse (14 Progress Pictures)

06 July 2014 - 09:41 PM

oy vey. just go to the dermatologist. Generally speaking though, most treatments need at least four to six weeks to even start working. So whatever your derm gives you will take four to six weeks (or more -- may be 3-6 months in some cases).  


In Topic: What Type Of Spot Is This On My Chin? (Pics)

06 July 2014 - 09:38 PM

cystic. Definitely go to the dermatologist, like you're planning. If you can call and get a cancelled appointment, the derm can give you a cortisone injection that will bring down the swelling. If not, try to atleast get a primary care appointment -- they might be willing to deal with it for you. Otherwise, the above advice is good. Ibuprofen, ice, don't pick.